# SDR 2005F00044

- Difficulty date: February 21, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Part number: 76552009040441
- Condition: Damaged
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTR TAKEOFF, GEAR PLACED IN UP POSITION THREE GREEN LIGHTS STAYED ON RED LIGHT OUT WITH GEAR HANDLE UP OR DOWN POSITION.  MAINTENANCE INSTALLED SERVICEABLE UPLIMIT PROXIMITY HARNESS ASSY RIGHT MAIN.  REPAIRED THE NOSE UPLIMIT HARNESS, GROUND CHECK GOOD AND ALL WORK DONE IAW THE S-76 MM.  (M)
